# SDR 2011FA0000087

- Difficulty date: January 26, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Aircraft: N46TW
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622071
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 63901142
- Condition: Leaking
- Location: Fuel Strainer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ANNUAL POST RUN-UP CHECKS, FOUND FUEL PRESSURE HOSE FROM ACFT FUEL FILTER HSG TO FUEL PRESSURE SWITCH LEAKING.  DURING INSP IN THIS LOCATION NO LEAKS WERE NOTED ON HOSE.  DURING PREFLIGHT WALK AROUND, CHECK FOR FUEL STAINS ON RT NOSE GEAR DOOR.
